Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2015, Article ID 723924, 5 pages
http://dx.doi.org/10.1155/2015/723924
Research Article

Statistical Tests for the Reciprocal of a Normal Mean with a Known Coefficient of Variation

Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Pathum Thani 12121, Thailand

Received 14 September 2015; Revised 27 October 2015; Accepted 28 October 2015

Academic Editor: Aera Thavaneswaran

Copyright © 2015 Wararit Panichkitkosolkul. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wararit Panichkitkosolkul, “Statistical Tests for the Reciprocal of a Normal Mean with a Known Coefficient of Variation,” Journal of Probability and Statistics, vol. 2015, Article ID 723924, 5 pages, 2015. https://doi.org/10.1155/2015/723924.